# SDR REXA2014012900147

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 21,199 hours, 18,984 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE WHILE ON APPROACH TO LAND, BOTH MLG SHOW IN THE UP POSITION.  CREW FOLLOWED QRH & ON 2ND ATTEMPT TO GET GEAR DOWN STILL HAD DISAGREE.  DID AN EMERGENCY EXTENSION & ALL GEAR & DOORS DOWN & LOCKED.  CREW DID NOT DECLARE AN EMERGENCY.  FOUND MLG SELECTOR VLV CONNECTOR LOOSE, TIGHTENED CONNECTOR.  PERFORMED EXTENSION & RETRACTION OPERATION CHECK IAW AMM 32-30-00.  OPERATIONS CHECKED NORMAL.
